# SDR 06FDEA0715

- Difficulty date: February 17, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 15,370 hours, 8,173 cycles
- Engine: Ge CF680
- Engine time: 15,685 hours, 8,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE APPLYING POWER FOR T/O, ECAM ALERT NR 1 REVERSER PRESSURIZE DEACTIVATING T/R MEL.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: "MEL 78-30-01-A: ENGINE 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST  POSITION."   AS PER T/S 78-31-30 FIG 169 FOUND PRESS REG AND SHUTOFF VALVE AT FAULT REMOVED AND REPLACED VALVE PER M/M REF 78-31-05-4 ALL OPS NORMAL, ENG RUN C/O PER A300 JRH, THROTTLES ADVANCED ALL OPS NORMAL.  T/R RE-ACTIVATED PER 78-30-01.
